# SDR SIMA20150831007

- Difficulty date: August 31, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N545PB
- Make and model: Cndair CL6002C10
- Aircraft serial: 10325
- Aircraft time: 11,598 hours, 7,724 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 310.00 FRAME IS CORRODED JUST TO THE LT SIDE OF STRINGER 27.  REPAIRED FS 310.00 FRAME JUST TO THE LT SIDE OF STRINGER 27 IAW SRM 53-21-06.
